Access count of this item: 2

Files in This Item:
File Description SizeFormat 
2043-20.pdf577.74 kBAdobe PDFView/Open
Title: Asymptotic stability in a two-species chemotaxis-competition system (Theory of Biomathematics and its Applications XIII : Modeling and Analysis for Discrete and Continuous Models)
Authors: Mizukami, Masaaki
Author's alias: 水上, 雅昭
Issue Date: Sep-2017
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2043
Start page: 121
End page: 127
URI: http://hdl.handle.net/2433/236967
Appears in Collections:2043 Theory of Biomathematics and its Applications XIII : Modeling and Analysis for Discrete and Continuous Models

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.